# SDR AALA201908029001

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 60,171 hours, 24,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Faulty
- Location: Slide Bustle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED SLIDE BUSTLE AT FORWARD GALLEY SERVICE DOOR WAS NOT FULLY CLOSED AT BOTTOM. MAINTENANCE REFOLDED SLIDE FLAP AT GIRT BAR PER AMM 25-66-01.
